| Medical Device Problem Code |
Device Issue (2379)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On 10/03/2016, the reporter contacted animas, alleging that the pump's recorded basal history did not match the active basal program.This complaint is being reported because the reported issue was not resolved with troubleshooting.There was no indication that the product caused or contributed to an adverse event.